# SDR ASAA2023031642396

- Difficulty date: March 16, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 54,833 hours, 16,337 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Actuator
- Part number: 5416744
- Part serial: 14629
- Condition: Faulty
- Location: Lh Ram Inlet
- Part time: 43,039 hours, 12,455 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT HAND PACK ON RECALL. GROUNDED - YES. REMOVED AND REPLACED LH RAM AIR INLET ACTUATOR REF B737-800 AMM 21-51-21.
